# SDR AALA202403045669

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 83,840 hours, 10,871 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W210022
- Part serial: 0186
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NO REPAIR DOCUMENTATION ON MAJOR REPAIR LIST FOR DOUBLER REPAIR LOCATED LEADING EDGE OF SLAT 8 RIGHT WING AT ISS 196, WBL 145.952. PERFORMED PERMANENT REPAIR LOCATED ON SLAT 8 PER EA 351959 AND SRM 57-43-01-2R PROCEDURE 15.
